# SDR USAA920081777

- Difficulty date: September 19, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654587545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 C-CHECK, LEVEL 2 CORROSION ON THE R1 DOOR THRESHOLD INNER CHORD, BS 277 - BS360, S17R, WL 208 IAW B737-300 SRM 51-40-02.
